Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Growth properties of functions in Hardy fields
HTML articles powered by AMS MathViewer

by Maxwell Rosenlicht PDF
Trans. Amer. Math. Soc. 299 (1987), 261-272 Request permission

Abstract:

This paper continues the author’s earlier work on the notion of rank in a Hardy field. Further results are given on functions in Hardy fields of finite rank, including extensions of Hardy’s results on the rates of growth of his logarithmico-exponential functions.
References
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 261-272
  • MSC: Primary 12H05; Secondary 26A12, 34E05, 41A60
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869411-2
  • MathSciNet review: 869411